# SDR ASOA20140208029

- Difficulty date: February 8, 2014
- Submitted: February 9, 2014
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 145811
- Aircraft time: 23,619 hours, 14,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14524222003
- Condition: Cracked
- Location: Frames 16-17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  LEFT OMEGA BEAM SPLICE WAS FOUND CRACKED  BETWEEN FRAMES 16-17.  MAINTENANCE R & R THE DIGITIAL SPLICE IAW SRM 51-40-02.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
